and can hardly use them at all anymore. I want to know if this can be from all the shots that i have received in the last two years? I have constant pain all the time.I have trouble making my bed, vacuuming my floors, ironing,can't lift any thing at all. I just feel like i am crippling up.It wakes me up all hours of the night , can't raise my arms even over my head.Can't curl my hair hard to bath,cooking has been getting much harder too!My life has been very rough for me and i have always been very active all my life. I could not even type this letter to you ,my neighbor did it for me. Please if you can help me i would surely appreciate you.
There is a risk that cortisone can break down cartilage in the affected joint. It can also cause a weakening of tendons, nerve damage, etc. That's why it's recommended that your dr limit the amount of cortisone that you receive. It's recommended that you should not receive more than 3 to 4 shots a year.
Hi I have had several shots in my knees for pain and believe me at first it works, after about a year my p ain returned. I now have a lot of trouble with my knees. I hardly can bend them. The more shots you get the worse it gets. I wound up having to go to physical thearpy and i take flexeril and occationally take advil. I hope this helps. Take care.
- Cortisone Information for Consumers
- Cortisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2009 • 1 answer
Posted 19 Oct 2010 • 5 answers
I have arthritis in my knees constant pain, I had surgery for a torn meniscus over I think 5 months?
Posted 9 Jan 2015 • 2 answers
I had to two cortisone shots in my shoulder today due to a partially torn rotator cuff the shot was?
Posted 28 Mar 2015 • 2 answers
Posted 27 Apr 2016 • 3 answers